MathSciNet Relay Station
MathSciNet bibliographic data
MR1291125 11P83
Garvan, Frank G. Generalizations of Dyson's rank and non-Rogers-Ramanujan partitions. Manuscripta Math. 84 (1994), no. 3-4, 343–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement